# SDR BJNA20160204001

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N625XA
- Make and model: Boeing 737-800
- Aircraft serial: 32625
- Aircraft time: 44,076 hours, 21,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 20390
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LEFT AFT OVERWING EXIT EGRESS LIGHT WILL NOT ILLUMINATE.  THE RIGHT AFT OVERWING EXIT EGRESS LIGHT WILL NOT ILLUMINATE.  REPLACED THE POWER SUPPLY.
